# SDR AALA20131026002

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 38,208 hours, 15,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1671 INOPERATIVE.  REPLACED BATTERY PACK M1671.  OPERATIONS CHECKED NORMAL.
